# SDR AALA202504142940

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 85,516 hours, 10,837 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EICAS SMOKE CREW REST F/D FOLLOWED BY STRONG SMOKE SMELL IN COCKPIT. F/A REPORTED SMOKE IN MAIN DECK CREW AND COCKPIT REST AREAS. HEAVY IN M/D CREW AREA. NO SMOKE IN COCKPIT. CREW DIVERTED TO MEM. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT.    MAINTENANCE REPLACED THE UPPER AFT RECURCULATION FAN IAW AMM 25-21-01.
